It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Bladder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-12-2012, 02:54 AM   #1
Newbie
(male)
 
Join Date: Jul 2012
Location: india
Posts: 1
niksniks HB User
Bladder cancer BCG side effects

hii,
my mom diagnosed for bladder cancer before 2 month after that doctor said that she have to take bcg treatment, the bcg treatement effects was very bad its irritation in bladder , blooding in urination, pain,uncomfort frequently urinatin etc. the first 5 treatemnt was ok and the effects gone after 2-3 days but after 6'th treatment its 12 days after bcg but there are too much pain and inflamation during urination as weel as in anus please suggest me why its happeing we have consult to our doctor but he just prescribed some medicines but problem is still there. pls pls reply as soon as possible

thanks

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Titchou (3), SamQKitty (2), betelgeuse (2), debbiep (1), StaciL320 (1), Orchadia723 (1), Therese5 (1), Collector167 (1), shurely (1), amyj1953 (1)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 06:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!